# SDR SWIA201333137

- Difficulty date: March 29, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,680 hours, 53,093 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO BRAKE AUTHORITY SLOWING BELOW 5 KTS WITH ANTI-SKID ON.  BRAKES WORK WITH ANTI-SKID OFF.  (FLT 5401)  REPLACED THE ANTI-SKID ELECTRONIC CONTROL UNIT IAW AMM.  OPS CHECK GOOD ON THE GROUND.  P/N: 42-687-1 S/N ON: 508 S/N OFF: 451
